# SDR AALA202310163941

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 26,372 hours, 12,069 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED:  AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO MIA DUE TO A FUEL USED/FUEL ON BOARD DISAGREE ON ECAM IN FLIGHT. CREW SWITCHED BETWEEN OVERIDE PROCEDURE AND FUEL LEAK PROCEDURE MULTIPLE TIMES. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE CHECKED FOR FUEL LEAKS AND NO LEAKS WERE FOUND. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE TANK FUEL PROBES WITH NO DEFECTS NOTD. MAINTENANCE WAS NOT ABLE TO IDENTIFY A SPECIFIC PART THE CAUSED THE ECAM MESSAGE.
